RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1939, Issue 6, Pages 9–25 (Mi umn8935)  

On the additive properties of numbers

L. G. Shnirel'man


Full text: PDF file (1229 kB)


Citation: L. G. Shnirel'man, “On the additive properties of numbers”, Uspekhi Mat. Nauk, 1939, no. 6, 9–25

Citation in format AMSBIB
\Bibitem{Shn39}
\by L.~G.~Shnirel'man
\paper On the additive properties of numbers
\jour Uspekhi Mat. Nauk
\yr 1939
\issue 6
\pages 9--25
\mathnet{http://mi.mathnet.ru/umn8935}


Linking options:
  • http://mi.mathnet.ru/eng/umn8935
  • http://mi.mathnet.ru/eng/umn/y1939/i6/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:1241
    Full text:643
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018